MathSciNet Relay Station
MathSciNet bibliographic data
MR2206588 92D40 (37N25)
Bhattacharyya, S.; Bhattacharya, D. K. Pest control through viral disease: mathematical modeling and analysis. J. Theoret. Biol. 238 (2006), no. 1, 177–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement